# SDR HEEA955611

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Lt Aft Longeron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT LONGERON CRACKED. REPLACED WITH SERVICEABLE L/H AFT LONGERON.
